标题:Exponential sums involving automorphic forms for GL(3) over arithmetic progressions
作者:He, Xiaoguang
作者机构:[He, Xiaoguang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:He, XG
通讯作者地址:[He, XG]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:FRONTIERS OF MATHEMATICS IN CHINA
出版年:2018
卷:13
期:6
页码:1355-1368
DOI:10.1007/s11464-018-0732-x
关键词:Automorphic forms for GL(3); exponential sum; arithmetic progression;; 11L05; 11L07; 11F30
摘要:Let f be a Hecke-Maass cusp form for SL(3,Z) with Fourier coeffcients A(f) (m, n), and let phi(x) be a C-function supported on [1, 2] with derivatives bounded by phi((j))(x)<<(j) 1: We prove an asymptotic formula for the nonlinear sigma nlmodqA(f) (m, n)phi(n/X)e(3(kn)(1/3)/q), where e(z) = e(2iz) and k Z(+).
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85055681109&doi=10.1007%2fs11464-018-0732-x&partnerID=40&md5=b1db1a76c7ddde99c9d0bade406d31f5
TOP